# SDR ASAA2022090939909

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 63,427 hours, 25,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C EMERGENCY LIGHTS OP CK. FOUND INTERIOR R1 MAIN EXIT LIGHT, EXTERIOR R1 LIGHT INOP AND EMERGENCY LIGHT ON FIRST CLASS OVERHEAD BIN INOP. GROUNDED - YES. REMOVED AND REPLACED M1674 BATTERY PACK. R1 INTERIOR AND EXTERIOR EGRESS LIGHT OPS NORMAL REF B737-900 AMM 33-51-06-960-805. CHARGED SYSTEM AND FIRST CLASS OVERHEAD BIN EMERGENCY LIGHT CHECKS GOOD REF AMM 33-51-60-610-802.
